T Nation

First Week Off PCT, Feeling Worse than Before


#1

Hey everyone,

I got off a 10 week long mild cycle, 250mg test-e a week, alongside with .25 anastrazole EOD. First Cycle. Started PCT 2 weeks after my last shot. PCT was tamoxifen (nolva) 20/20/10/5. Felt a bit down and blue during the first couple of weeks of PCT, however, my libido was good (similar to pre-cycle). My testicles look like pre-cycle. However, after stopping PCT, I’ve felt worse than while on it. No libido AT ALL, lack of energy, looping negative thoughts.

No signs of gyno or anything estrogen related aside from moodiness and lack of energy I mentioned before. Should I run an AI and taper off that like some post suggests or should this clear up by itself in the next few weeks?

thanks for any input, I feel a bit at a loss here. I assumed after PCT was done I should be somewhere near normal, not worse than during PCT.


#2

Something is off. You need bloodwork. And really, 250mg/wk is not even really a cycle so the recovery should be easy. Do you know if you had low T going in? I know a lot of guys say it takes months for their natural production to bounce back. The only other thing is Nolva should be run for longer before cutting it off or tapering.